Rate of Weak Convergence of the Euler Approximation for Diffusion Processes with Jumps
Kestutis Kubilius and
Eckhard Platen ()
No 54, Research Paper Series from Quantitative Finance Research Centre, University of Technology, Sydney
Abstract:
The paper estimates the speed of convergence of the Euler approximation for diffussion processes with jump component which have Holder continuous coefficients.
Keywords: diffusion processes; stochastic differential equations; poisson jump measure; euler approximation; simulation algorithm (search for similar items in EconPapers)
Pages: 17 pages
Date: 2001-06-01
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)
Published as: Kubilius, K. and Platen, E., 2002, "Rate of Weak Convergence of the Euler Approximation for Diffusion Processes with Jumps", Monte Carlo Methods and Applications, 8(1), 83-98.
Downloads: (external link)
http://www.qfrc.uts.edu.au/research/research_papers/rp54.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://www.qfrc.uts.edu.au/research/research_papers/rp54.pdf [301 Moved Permanently]--> http://www.uts.edu.au/node/51831 [301 Moved Permanently]--> https://www.uts.edu.au/node/51831)
Related works:
Journal Article: Rate of Weak Convergence of the Euler Approximation for Diffusion Processes with Jumps (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:uts:rpaper:54
Access Statistics for this paper
More papers in Research Paper Series from Quantitative Finance Research Centre, University of Technology, Sydney PO Box 123, Broadway, NSW 2007, Australia. Contact information at EDIRC.
Bibliographic data for series maintained by Duncan Ford ().